# SDR WVER2016122700002

- Difficulty date: December 15, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 28,824 hours, 23,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280
- Part time: 28,824 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM ANGLE CORRODED AT BS 280.
